birth control and weight gain?

I would like to start taking birth control. But my biggest fear is gaining a bunch of weight. What are your experiences with the pills and any other kind of birth control honestly. What would you reccomend? any advice will be greatly appreciated!

Update:

Also, im very interested in getting an IUD. what are your personal experiences with this form?

3 Answers

Relevance
  • 8 years ago

    The Depo Provera shot has been linked with weight gain, the pill has been disproven to cause weight gain (http://www.sciencedaily.com/releases/2011/06/11060... ), and I am not aware of any long-term studies on weight fluctuation and the IUD.

    Hope that helps!

  • Anonymous
    8 years ago

    I definitely would recommend NOT taking depo. Depo makes you gain weight quickly and it's hard to lose it until AFTER you've fully stopped taking depo. My best bet for you would be implanon. Yeah you may gain a few pounds no matter what, but losing weight with implanon is easier (personal experience).

  • Anna
    Lv 7
    8 years ago

    I didn't gain weight but I got depressed. So I my bf at the time (now husband) bought me the ladycomp.

Still have questions? Get your answers by asking now.